# SDR CALA2015091894375

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 56,025 hours, 22,800 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD AFT LAVATORY OXYGEN MASKS DROPPED.  RE-PACKED MASKS IAW AMM 3 5-21-43-550-801-A.  REQUIRES MANUAL RELEASE CHECK IAW AMM 35-23-00-7 10-001-A.
